Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

MRI scan showing bulge resulting in effacement of the ventral thecal sac and mild central stenosis. Suffer from blurred vision. Are these related?

I have recently been having a lot of problems with my left arm all the way down to my fingers. I have a plate in my neck covering c6-c7-T1 and the MRI stated I have a 3mm bulge resulting in effacement of the ventral thecal sac and mild central stenosis . Is this what is causing it? I am also haing issues very recently with blurred and double vision . could this be caused by this issue.. They also commented on the MRI that there was some increased signal intensity within the cervical cord in the region (C4-C5) is noted n the sagittal T2 weighted sequence
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response

Thanks for the query,

I understand your problem

Your problem in the left arm are related to the MRI changes that you have described. Cervical spondylosis can cause these symptoms. Regarding blurring of vision, I do not thin that it is related to the MRI changes. Causes of blurred vision are many and it would require joint evaluation by neurologist and eye specialist so as to establish the cause and deal with it.

Hope this helps

Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Nrayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:

Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor